# SDR USAA2012032300002

- Difficulty date: March 22, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 10,141 hours, 8,456 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2007070082
- Condition: Contaminated
- Location: Ac Bay
- Part time: 10,142 hours, 8,456 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 1634 - THE FLIGHT ATTENDANT REPORTED A SMOKE SMELL IN THE CABIN DURING APPROACH AND PACK 2 FAIL DURING TAXI IN.  MAINTENANCE REPLACED THE NR 2 AIR CYCLE MACHINE.  ALSO REPLACED THE NR 2 DUAL HEAT EXCHANGER AND NR 2 DUAL HEAT EXCHANGER INLET DUCT DUE TO CONTAMINATION.  OPERATIONAL CHECK IS GOOD, NO LEAKS NOTED AND NO ODORS DURING OPERATIONAL CHECK.
